Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Certain types of involutorial space transformations


Authors: F. R. Sharpe and Virgil Snyder
Journal: Trans. Amer. Math. Soc. 20 (1919), 185-202
MSC: Primary 51N20; Secondary 14J25
MathSciNet review: 1501121
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N20, 14J25

Retrieve articles in all journals with MSC: 51N20, 14J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1919-1501121-8
PII: S 0002-9947(1919)1501121-8
Article copyright: © Copyright 1919 American Mathematical Society